# SDR DL76S030453

- Difficulty date: May 9, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 39,765 hours, 18,928 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part serial: D00129
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL350 FLAP INDICATOR NEEDLES JUMPED TO .5 DEG AND  FLUCTUATED TO 0 AND BACK L/E ASSY LIGHT AND MESSAGE.   BIT PSEU/FSEU FAULTS NBR 11 I/B SLAT SENSOR..301..      CKD GAPS AND SENSORS W/ELDEC CKS GOOD. RESET PSEU AND OP FLAPS SEV TIMES. NO FAULTS. REPLACED FSEU MM OK FOR SERVICE.
